Die irreduziblen Zahlen des Bereichs Z [...-5].

Peter Wilker

Elemente der Mathematik (1979)

  • Volume: 34, page 75-82
  • ISSN: 0013-6018; 1420-8962/e

How to cite


Wilker, Peter. "Die irreduziblen Zahlen des Bereichs Z [...-5].." Elemente der Mathematik 34 (1979): 75-82. <http://eudml.org/doc/141230>.

author = {Wilker, Peter},
journal = {Elemente der Mathematik},
keywords = {Algebraic Ring of Integers; Irreducible Element},
pages = {75-82},
title = {Die irreduziblen Zahlen des Bereichs Z [...-5].},
url = {http://eudml.org/doc/141230},
volume = {34},
year = {1979},

AU - Wilker, Peter
TI - Die irreduziblen Zahlen des Bereichs Z [...-5].
JO - Elemente der Mathematik
PY - 1979
VL - 34
SP - 75
EP - 82
KW - Algebraic Ring of Integers; Irreducible Element
UR - http://eudml.org/doc/141230
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.